Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

Mathematics of operations research

Publication | Digitized

Search this record's additional resources, such as finding aids, documents, or transcripts.

No results match this search term.
Check spelling and try again.

results are loading

0 results found for “keyward

    Overview

    Uniform Title
    Mathematics of operations research (Online)
    Variant Title
    Math. oper. res. (Online)
    Mathematics of operations research (Online)
    Format
    Online resource
    Published
    Providence, R.I. : Institute of Management Sciences, 1976-
    Other Authors/Editors
    Institute of Management Sciences.
    Operations Research Society of America.
    Institute for Operations Research and the Management Sciences.
    Description
    Quarterly

    Vol. 1, no. 1 (Feb. 1976)-
    Notes
    Published: by Institute of Management Sciences and the Operations Research Society of America, May 1976-Nov. 1994; Linthicum, Md. : Institute for Operations Research and the Management Sciences, 1995-
    Title from cover (JSTOR, viewed Feb. 14, 2007).
    Latest issue consulted: Vol. 27, no. 4 (Nov. 2002) (JSTOR, viewed Feb. 14, 2007).
    Mode of access: World Wide Web.

    Physical Details

    Language
    English
    Additional Form
    Also issued in print.

    Keywords & Subjects

    Record last modified:
    2011-05-18 15:15:00
    This page:
    https:​/​/collections.ushmm.org​/search​/catalog​/bib217887

    Additional Resources

    Librarian View

    Download & Licensing

    • Terms of Use
    • This record is digitized but cannot be downloaded online.

    In-Person Research

    Availability

    Contact Us